MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 C-STEM AMT SZ3 HI OFFSET; HIP FEMORAL STEM

DEPUY IRELAND - 9616671 C-STEM AMT SZ3 HI OFFSET; HIP FEMORAL STEM
Catalog Number 157014090
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Local Reaction (2035); Test Result (2695)
Date of Event 03/11/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
New unity record created in order to update legacy complaint number (b)(4).Asr revision to take place on (b)(6) 2013.Asr xl acetabular system - left.Reason(s) for revision: pain; alval/ soft tissue reaction - pseudo mass; elevated cobalt and chrome levels.(b)(4) reference number: (b)(4).Update nov 17, 2017: email notification from (b)(6)'s received.Updated complainant information.Doi: (b)(6) 2007, dor: (b)(6) 2013.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: the asr platform was voluntarily recalled from the market in august 2010, and the asr product codes are now considered inactive.Further investigation of this individual incident will not be undertaken.The investigation regarding the root cause(s) and/or corrective actions was conducted under mdd capa-(b)(4).Ongoing post market surveillance is conducted per our procedures for this product.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
C-STEM AMT SZ3 HI OFFSET
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork LS11 8 DT
EI  LS11 8 DT
MDR Report Key7116500
Report Number1818910-2017-51608
Device Sequence Number1156134
Product Code JDI
UDI-Device Identifier10603295060307
UDI-Public10603295060307
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K042959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2013
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157014090
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2017
Supplement Date Received by Manufacturer06/15/2018
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;